Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Compact-covering maps and $k$-networks


Author: Huaipeng Chen
Journal: Proc. Amer. Math. Soc. 131 (2003), 2623-2632
MSC (1991): Primary 54C10, 54G20; Secondary 04A15
Published electronically: November 13, 2002
MathSciNet review: 1974664
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we show a characterization of compact-covering $s$-images of metric spaces and prove a theorem about them. Also we give a set theoretical assumption and under the assumption construct a counterexample which gives a negative answer to some questions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54C10, 54G20, 04A15

Retrieve articles in all journals with MSC (1991): 54C10, 54G20, 04A15


Additional Information

Huaipeng Chen
Affiliation: Department of Mathematics, Nankai University, Tianjin 300071, People’s Republic of China
Email: hpchen@nankai.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06768-0
PII: S 0002-9939(02)06768-0
Keywords: $k$-networks, compact-covering maps, $\sigma '$-sets
Received by editor(s): January 25, 2000
Received by editor(s) in revised form: March 25, 2002
Published electronically: November 13, 2002
Additional Notes: This work was supported by The Project-sponsored by SRF for ROCS, SEM
Communicated by: Alan Dow
Article copyright: © Copyright 2002 American Mathematical Society